I am prone to uti's. I am 30 years old and have been getting them since I was a child. I have been given cipro countless times for uti's with no adverse reactions. I recently developed another uti and began taking cipro as usual, but by the third day I began to itch all over my body. I stopped the cipro at this point, but the itching has not subsided and it has been three days since I stopped taking it. I also get some burning sensation on my skin and a little tingly at times. It is worse at night and I haven't had a good nights sleep since this started. This is driving me CRAZY and I have found little to nothing to really stop the itching. The most relief I get is when I soak in a bath with baking soda. I feel extremely run down most of the time. I am also having bouts of chills and just being generally cold while others are comfortable. This is unusual for me because I am usually hot when others are cold. I am getting some nagging feelings of depression as well that I am trying to snap out of. I have done some research on cipro and other antibiotics in the same family and have found experiences of others that are very similar to mine. I have also found some incredibly terrible and frightening potential side effects that have been deadly to more than just a few and some have expressed that they wished they were dead rather than experience the ill effects from these drugs. I am trying to not overreact, but I am concerned. If this is from the cipro, will it subside? Or will it only get worse? Should I worry that it is something else causing my symptoms? Anyone with any insight would be greatly appreciated. I am reluctant to see my dr again because I have recently felt less confident in him and really many dr's in general, but I don't want to be missing something potentially serious. Thanks in advance for any help or advice.